MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 018; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 018; PTA BALLOON DILATATION CATHETER
Catalog Number U875415
Medical Device Problem Codes Material Opacification (1426); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultraverse 018 pta balloon catheter.Prior to the procedure, the sterilization pack was found to be torn, and the product is in a broken sterilized package.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one ultraverse 018 and full original packaging were returned for evaluation.The tyvek sterile packaging was evaluated, and a portion of the sterile barrier was noted to be torn with the device hub extending out from the packaging.No other tears or opening were noted.The portion of the torn clear packaging was examined, and adhesive was noted on the packaging, indicating previous attachment of the sterile barrier.The barrier seems to be torn due to the hub exiting through the packaging.It was additionally noted that slight opaqueness was identified on the inside of device hub.Therefore, the investigation is confirmed for the reported tear in the device packaging as the hub was noted to be exiting through the device packaging.The investigation is also confirmed for the identified material opacification as the device hub was noted to be slightly opaque.The likely cause of the reported packaging problem is due to the device hub puncturing through the sterile packaging.The reported material opacification is possibly due to incomplete curing of the uv glue used in the luer assembly during the assembly process.However, a definitive root cause for the failures could not be determined based upon the provided information.Labelling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the ultra verse 018 pta balloon catheter.Prior to the procedure, the sterilization pack was found to be torn, and the product is in a broken sterilized package.The procedure was completed using another device.There was no patient contact.

Brand Name
ULTRAVERSE 018
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22563431
Report Number2020394-2025-01067
Device Sequence Number18448822
Product Code LIT
UDI-Device Identifier00801741055058
UDI-Public(01)00801741055058(11)230104(17)251231(10)CMHN0017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue NumberU875415
Device Lot NumberCMHN0017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer10/23/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown